# SDR LR7A08037

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 3390108R
- Condition: Cracked
- Location: Bs 132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5311, FOUND COCKPIT RT RIB WITH CRACKS AT FS 132, WL 210-220, RBL61.  REPAIR ACCOMPLISHED BY REPLACING RIB IAW SMP583 CHAP 51-60 AND 51-70 WITH REFERENCE TO DWG 339010.
